Items where Author is "Montaldi, James"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 54.

Article

Fasso, Francesco and García-Naranjo, Luis C. and Montaldi, James (2018) Integrability and dynamics of the n-dimensional symmetric Veselova top. J. Nonlinear Science. ISSN 1432-1467 (In Press)

Borisov, A.V. and García-Naranjo, L.C. and Mamaev, I.S. and Montaldi, James (2018) Reduction and relative equilibria for the 2-body problem in spaces of constant curvature. Celestial Mechanics and Dynamical Astronomy, 130. ISSN 0923-2958

García-Naranjo, Luis and Montaldi, James (2017) Gauge momenta as Casimir functions of nonholonomic systems. Archive for Rational Mechanics and Analysis. ISSN 0003-9527 (Print) 1432-0673 (Online)

Alomair, Reem and Montaldi, James (2016) Periodic orbits in Hamiltonian systems with involutory symmetries. J. Dynamics and Differential Equations, to app.

Montaldi, James (2015) Existence of symmetric central configurations. Celestial Mechanics and Dynamical Astronomy. ISSN 0923-2958 (In Press)

Montaldi, James and Nava-Gaxiola, Citlalitl (2014) Point vortices on the hyperbolic plane. J. Mathematical Physics, 55 (102702). pp. 1-14. (In Press)

Montaldi, James (2014) Bifurcations of relative equilibria near zero momentum in Hamiltonian systems with spherical symmetry. J. Geometric Mechanics, 6. pp. 237-260.

Montaldi, James and Smolyanov, Oleg G. (2014) Transformations of measures via their generalized densities. Russian Journal of Mathematical Physics, 21 (3). pp. 379-385. ISSN 1555-6638

Montaldi, James and Steckles, Katrina (2013) Classification of symmetry groups for planar n-body choreographies. Forum of Mathematics: Sigma, 1 (2013, e5). pp. 1-55. ISSN 1749-9097

Montaldi, James and Steckles, Katrina (2013) Classification of symmetry groups for planar n-body choreographies. Forum of Mathematics, Sigma, 1. ISSN 2050-5094 (In Press)

Montaldi, James and Tokieda, Tadshi (2013) Deformation of geometry and bifurcations of vortex rings. Springer Proceedings in Mathematics & Statistics, 35. pp. 335-370. ISSN 2194-1009

Montaldi, James and Rodriguez-Olmos, Miguel (2013) A sufficient condition for the existence of Hamiltonian bifurcations with continuous isotropy. Acta Mathematica Vietnamica, 38 (1). pp. 11-19. ISSN 0251-4184

Al-Zamil, Qusay and Montaldi, James (2012) Witten-Hodge theory for manifolds with boundary and equivariant cohomology. Differential Geometry and its Applications, 30 (2). pp. 179-194. ISSN 0926-2245

Broomhead, David and Huke, Jeremy and Montaldi, James and Muldoon, Mark (2012) Finite-dimensional behaviour and observability in a randomly forced PDE. Dynamical Systems, 27. pp. 57-73. ISSN 1468�9375

Al-Zamil, Qusay and Montaldi, James (2012) Generalized Dirichlet to Neumann operator on invariant differential forms and equivariant cohomology. Topology and Applications, 159. pp. 823-832. ISSN 0166-8641

Laurent-Polz, Frederic and Montaldi, James and Roberts, Mark (2011) Point Vortices on the Sphere: Stability of Symmetric Relative Equilibria. Journal of Geometric Mechanics, 3 (4). pp. 439-486. ISSN 1941-4897

Montaldi, James and Rodriguez-Olmos, Miguel (2011) On the stability of Hamiltonian relative equilibria with non-trivial isotropy. Nonlinearity, 24 (2011). pp. 2777-2783. ISSN 1749-9097

Montaldi, James and Tokieda, Tadashi (2011) Dynamics of poles with position-dependent strengths and its optical analogues. Physica D, 240. pp. 1636-1643. ISSN 0167-2789

Montaldi, James and Ortega, Juan-Pablo (2009) Symplectic group actions and covering spaces. Differential Geometry and its Applications, 27 (2009). pp. 589-604.

Montaldi, James (2007) A note on the geometry of linear Hamiltonian systems of signature 0 in R4. J. Differential Geometry and its Applications, 25. pp. 344-350. ISSN 1749-9097

Broomhead, Dave and Montaldi, James and Sidorov, Nikita (2004) Golden gaskets: variations on the Sierpinski sieve. Nonlinearity, 17. pp. 1455-1480. ISSN 0951-7715

Grabsi, Fethi and Montaldi, James and Ortega, Juan-Pablo (2004) Bifurcation and forced symmetry breaking in Hamiltonian systems. C.R. Acad. Sci. Paris, Ser. I, 338 (7). pp. 565-570. ISSN 1631-073X

Montaldi, James and Tokieda, Tadashi (2003) Openness of momentum maps and persistence of extremal relative equilibria. Topology, 42. pp. 833-844. ISSN 0040-9383

Montaldi, James and Souliere, Anik and Tokieda, Tadashi (2003) Vortex dynamics on cylinders. SIAM J. on Applied Dynamical Systems, 2. pp. 417-430. ISSN 1536-0040

Ashwin, Peter and Montaldi, James (2002) Group theoretic conditions for existence of robust relative homoclinic trajectories. Mathematical Proceedings of the Cambridge Philosophical Society, 133 (1). pp. 125-141. ISSN 0305-0041

Lim, Chjan and Montaldi, James and Roberts, Mark (2001) Relative equilibria of point vortices on the sphere. Physica D: Nonlinear Phenomena, 148. pp. 97-135. ISSN 0167-2789

Montaldi, James and Roberts, Mark (1999) Relative Equilibria of Molecules. J. Nonlinear Science, 9. pp. 53-88. ISSN 1432-1467

Montaldi, James (1997) Persistence and stability of relative equilibria. Nonlinearity, 10. pp. 449-466. ISSN 1361-6544

Montaldi, James (1994) The path formulation of bifurcation theory. Dynamics, Bifurcations and Symmetry (Cargese, 1993), NATO A. pp. 259-278.

Montaldi, James (1993) Multiplicities of Critical Points of Invariant Functions. Matematica Contempor ˆanea, 5. pp. 93-135.

Montaldi, James and van Straten, Duco (1993) Quotient spaces and critical points of invariant functions for C*-actions. J. reine angew. Math., 437. pp. 55-99. ISSN 0075-4102

MIMS Preprint

Montaldi, James and Shaddad, Amna (2018) Generalized point vortex dynamics on CP^2. [MIMS Preprint] (Submitted)

Montaldi, James and Shaddad, Amna (2018) Non-Abelian momentum polytopes for products of CP^2. [MIMS Preprint]

Fontaine, Marine and Montaldi, James (2018) Persistence of stationary motion under explicit symmetry breaking perturbation. [MIMS Preprint]

Montaldi, James and Smolyanov, Oleg G. (2016) Feynman path integrals and Lebesgue-Feynman measures. [MIMS Preprint]

Montaldi, James and Rodriguez-Olmos, Miguel (2015) Hamiltonian relative equilibria with continuous isotropy. [MIMS Preprint]

Garcia-Naranjo, Luis and Montaldi, James and Smolyanov, Oleg G. (2015) Transformations of Feynman path integrals and the generalized densities of Feynman pseudomeasures. [MIMS Preprint]

Arathoon, Philip and Montaldi, James (2015) Hermitian flag manifolds and orbits of the Euclidean group. [MIMS Preprint] (Submitted)

Montaldi, James (2012) Notes on circulant matrices. [MIMS Preprint]

Montaldi, James and Rodriguez-Olmos, Miguel (2010) On the stability of Hamiltonian relative equilibria with non-trivial isotropy. [MIMS Preprint]

Al-Zamil, Qusay and Montaldi, James (2010) Generalized Dirichlet to Neumann operator on invariant differential forms and equivariant cohomology. [MIMS Preprint]

Montaldi, James and Tokieda, Tadashi (2010) Dynamics of poles with position-dependent strengths and its optical analogues. [MIMS Preprint]

Montaldi, James and Tokieda, Tadashi (2010) Dynamics of poles with position-dependent strengths and its optical analogues. [MIMS Preprint]

Al-Zamil, Qusay and Montaldi, James (2010) Witten-Hodge theory for manifolds with boundary. [MIMS Preprint]

Montaldi, James and Ortega, Juan-Pablo (2008) Notes on lifting group actions. [MIMS Preprint]

Montaldi, James and Tokieda, Tadashi (2008) Dynamics of poles with variable strengths and optical analogies (early version). [MIMS Preprint]

Montaldi, James and Ortega, Juan-Pablo (2007) Symplectic group actions and covering spaces. [MIMS Preprint]

Montaldi, James and Ortega, Juan-Pablo (2007) Symplectic group actions and covering spaces. [MIMS Preprint]

Laurent-Polz, Frederic and Montaldi, James and Roberts, Mark (2005) Stability of Relative Equilibria of Point Vortices on the Sphere. [MIMS Preprint]

Book Section

Buono, Pietro-Luciano and Laurent-Polz, Frederic and Montaldi, James (2005) Symmetric Hamiltonian Bifurcations. In: Geometric Mechanics and Symmetry: The Peyresq Lectures. London Mathematical Society Lecture Notes Series (306). Cambridge University Press, Cambridge, UK (etc), pp. 357-402. ISBN 0-521-53957-9

Buono, Pietro-Luciano and Laurent-Polz, Frederic and Montaldi, James (2005) Symmetric Hamiltonian Bifurcations. In: Geometric Mechanics and Symmetry: The Peyresq Lectures. London Mathematical Society Lecture Notes Series (306). Cambridge University Press, Cambridge, UK (etc), pp. 357-402. ISBN 0-521-53957-9

Montaldi, James (2000) Relative equilibria and conserved quantities in symmetric Hamiltonian systems. In: The Peyresq Lectures in Nonlinear Phenomena. World Scientific, Singapore, pp. 357-402.

Conference or Workshop Item

Montaldi, James (2010) Momentum maps and ... In: UK-Japan Winter School on Integrable Systems and Symmetry, 07-10 Jan 2010, Manchester, UK. (Unpublished)

Book

Montaldi, James and Ratiu, Tudor (2005) Geometric Mechanics and Symmetry: The Peyresq Lectures. London Mathematical Society Lecture Notes Series, 306 . Cambridge University Press, Cambridge etc. ISBN 0521539579

This list was generated on Wed Jan 23 01:00:40 2019 GMT.